• Calpol Six Plus Suspension 200ml
P

Calpol Six Plus Suspension 200ml

  • Brand: McNeil
  • Product Code: CAL934V
  • Availability: In Stock

Our price: £6.99 (inc VAT)
RRP: £7.64 (inc VAT)

Calpol Six plus suspension 200ml is effective for the treatment of mild to moderate pain and to reduce your child's fever. Orange flavour. Large pack.

As this is a pharmacy medicine, we need to ask you a few confidential questions about your use of the medicine, so that our pharmacist can assess if it is suitable for you.


Safety Questions

 

KEY POINTS:

  • For grown-ups and children 6 yrs and over
contains :Paracetamol Ph Eur 250 mg per 5 ml. Also contains: Sucrose, Sorbitol Solution, Glycerol, Dispersible Cellulose, Polysorbate 80, Flavour, white sugar DA 13780, Flavour, Orange 510652E, Methyl Hydroxybenzoate,F,D and C Yellow No. 6 Soluble/Sunset Yellow FCF, E110, Purified Water
Adverse effects of paracetamol are rare but hypersensitivity including skin rash may occur. There have been reports of blood dyscreasis including thrombocytopenia and agranulocystosis but these were not necessarily causality related to paracetamol.

Most reports of adverse reactions to paracetamol relate to overdosage with the drug.

1 bottle
Calpol is contra-indicated in patients with known hypersensitivity to paracetamol and/or any other constituents.
Shake the bottle thoroughly.

Do not exceed the stated dose.

If symptoms persist consult your doctor.

Keep out of reach and sight of children.

Do not give with any other paracetamol-containing products.

Dose up to 4 times a day if necessary.

Do not give more than 4 doses in 24 hours.

Do not use for more than 3 days without consulting a doctor.

Leave at least 4 hours between doses.

If your child is currently taking any other medicine consult your doctor or pharmacist before using this product.

Do not store above 25°C.

Store in the original container.

Contains paracetamol.

Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

Immediate medical advice should be sought in the event of an overdose, even if the child seems well, because of the risk of delayed, serious liver damage (leaflet).

Studies in human pregnancy have shown no ill effects due to paracetamol used in the recommended dosage, but patients should follow the advice of their doctor regarding its use.

Paracetamol is excreted in breast milk but not in a clinically significant amount. Available published data do not contraindicate breast feeding.
Immediate treatment is essential in the management of paracetamol overdose. Despite a lack of significant early symptoms, patients should be referred to hospital urgently for immediate medical attention


Do not store above 25°C

Store in the original container.

Adults:  10-20 ml (Two to Four 5ml spoonfuls) every 4 hours to a maximum 4 doses per day.
6 to 12 years: 5 to 10 ml every 4 hours to a maximum of 4 doses per day

Children under 6 years: Not Recommended
Calpol Six plus suspension 200ml is effective for the treatment of mild to moderate pain and to reduce your child's fever. Orange flavour. Large pack.

Write a review

Note: HTML is not translated!
    Bad           Good
Captcha